MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW 52MM- FOR IM NAILS-STERILE; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW 52MM- FOR IM NAILS-STERILE; SCREW,FIXATION,BONE
Model Number 458.952S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Device is not expected to be returned for manufacturer review/investigation.Reporter contact number was not provided.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, patient was implanted with the trochanteric femoral nail-advanced (tfna) which includes one (1) 11mm/125 deg ti cann tfna 380mm/right - sterile, one (1) tfna screw 95mm - sterile and one (1) 5.0mm ti locking screw 52mm- for im nails-sterile.On an unknown date post-operative, the femoral neck collapsed causing the patient discomfort.On (b)(6) 2018, the patient underwent revision surgery due to non-union in the fracture site.The entire implant was removed and replaced with a total hip arthroplasty.There was no surgical delay and the procedure was completed successfully.This report is for one (1) 5.0mm ti locking screw 52mm- for im nails-sterile.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: device history records review was completed for part# 458.952s, lot# 7770307.Manufacturing location: monument, manufacturing date: aug 31, 2014, expiry date: jul 31, 2023.No non- conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCREW 52MM- FOR IM NAILS-STERILE
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7642255
Report Number2939274-2018-52653
Device Sequence Number1719332
Product Code HWC
UDI-Device Identifier10886982230980
UDI-Public(01)10886982230980
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number458.952S
Device Catalogue Number458.952S
Device Lot Number7770307
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date06/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight110